Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pain during bowel movement, blood in stool. Given suppositories for internal hemorrhoids. Pain persisting

I have had a burning pain and blood on toilet paper and on outside of poop when I have a bowel movement . Then it hurts for 4 to 5 hours after bowel movement. I went to doctor and he said it was internal hemorrhoids . He gave me some suppositories. I now don t have any blood in my stool but it still hurts really bad. Any advice.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to healthcare magic.
Thank you for your query.

It may be internal hemorrhoids or anal fissure.
Both of them are painful & causes bleeding.

If there is long history of such a problem then some disease need to be considered.
Crohn's disease , TB or malignancy should be excluded.

Consult with a general surgeon.
Proctoscopy may be needed for better evaluation.

I hope I have been some help of your query.
Please write if you have any doubt.
Take care
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor